Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

maybe an anticonvulsant?

Posted by Christ_empowered on June 11, 2011, at 7:25:51

In reply to Re: to SLS Jeroen, posted by SLS on June 11, 2011, at 5:00:30

Have you tried anticonvulsants+antipsychotics? I *hated* depakote plus Abilify (the combo set off EPS whereas Abilify alone doesn't cause EPS for me), but it really works for some people. Risperdal+Depakote was, weirdly enough, easier to tolerate than Abilify+depakote. Just keep your Risperdal at or below 4mgs (I think that's the point at which Risperdal might start causing EPS).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Christ_empowered thread:987663
URL: http://www.dr-bob.org/babble/20110610/msgs/987718.html